DOI 10.1016/s0002-9149(79)80023-5
Coronary spasm with ventricular fibrillation during thyrotoxicosis: response to attaining euthyroid state.
Аннотация
Although myocardial ischemia may occur in thyrotoxic patients with normal coronary arteries, the mechanism remains unclear. This report describes a woman with hyperthyroidism who had ventricular fibrillation during an apisode of myocardial ischemia. The event was documented with continuous ambulatory electrocardiography. Subsequent angiography revealed normal coronary anatomy with spasm of the right coronary artery that disappeared after ingestion of one sublingual nitroglycerin tablet. The angina, electrocardiographic evidence of myocardial ischemia, ventricular arrhythmias and the patient's need for nitroglycerin were eliminated after she became euthyroid. These findings suggest that coronary spasm may be associated with myocardial ischemia and arrhythmias in a hyperthyroid patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.